On the extendability of quadratic polynomial mappings of the plane

Tom 96 / 2009

Ewa Ligocka Annales Polonici Mathematici 96 (2009), 283-294 MSC: Primary 30C99, 30D50, 30C10, 32H02; Secondary 32H50, 32D15, 30C62. DOI: 10.4064/ap96-3-6

Streszczenie

We shall prove, using the result from our previous paper [Ann. Polon. Math. 88 (2006)], that for a quadratic polynomial mapping $Q$ of $\mathbb R^2$ only the geometric shape of the critical set of $Q$ determines whether the complexification of $Q$ can be extended to an endomorphism of $\mathbb C{\mathbb P}^2$. At the end of the paper we describe some interesting classes of quadratic polynomial mappings of $\mathbb R^2$ and give some examples.

Autorzy

  • Ewa LigockaPasteura 4/6 m. 31
    02-093 Warszawa, Poland
    e-mail

Przeszukaj wydawnictwa IMPAN

Zbyt krótkie zapytanie. Wpisz co najmniej 4 znaki.

Przepisz kod z obrazka

Odśwież obrazek

Odśwież obrazek